# SDR ASAA2022120141268

- Difficulty date: December 1, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSISION IN AFT PIT HAS AREAS OF CORROSION FROM FS 727B TI0787. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REPAIRED L/H TRANSITION PNL IAW B737-700 SRM 53-00-53-2R-6.W= 2" O= .040 R= 0 L= 2" D= 100%.
